×

Corrigendum to “Algebraic characterizations of regularity properties in bipartite graphs”. (English) Zbl 1295.05270

Corrigendum to the authors’ paper [ibid. 34, No. 8, 1223–1231 (2013; Zbl 1292.05273)].

MSC:

05E30 Association schemes, strongly regular graphs
05C50 Graphs and linear algebra (matrices, eigenvalues, etc.)

Citations:

Zbl 1292.05273
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Abiad, A.; Dalfó, C.; Fiol, M. A., Algebraic characterizations of regularity properties in bipartite graphs, European J. Combin., 34, 1223-1231, (2013) · Zbl 1292.05273
[2] Biggs, N., Algebraic graph theory, (1993), Cambridge University Press Cambridge
[3] Brouwer, A. E.; Cohen, A. M.; Neumaier, A., Distance-regular graphs, (1989), Springer-Verlag Berlin, New York · Zbl 0747.05073
[4] Brouwer, A. E.; Haemers, W. H., Spectra of graphs, (2012), Springer-Verlag Berlin, New York, available online at http://homepages.cwi.nl/ aeb/math/ipm/ · Zbl 0794.05076
[5] Cvetković, D. M.; Doob, M.; Sachs, H., Spectra of graphs. theory and application, (1982), VEB Deutscher Verlag der Wissenschaften Berlin
[6] Fiol, M. A., Algebraic characterizations of distance-regular graphs, Discrete Math., 246, 111-129, (2002) · Zbl 1025.05060
[7] Godsil, C. D.; Royle, G., (Algebraic Graph Theory, Graduate Texts in Mathematics, vol. 207, (2001), Springer-Verlag New York)
[8] E.R. van Dam, J.H. Koolen, H. Tanaka, Distance-regular graphs, manuscript (2012), available online at http://lyrawww.uvt.nl/ evandam/files/drg.pdf. · Zbl 1335.05062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.